# SDR ASAA2021061735110

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,033 hours, 8,377 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 11669
- Condition: Leaking
- Location: Idg
- Part time: 26,033 hours, 8,377 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND OIL STREAKS ON INNER COWLING ON BOTH L/H AND R/H ENG. GROUNDED - YES. C/W IDG AIR/OIL COOLER INSPECTION FOR BOTH #1 AND #2 ENG REF B737-900 24-11-21. FOUND BOTH AFT FINS WITH OIL STAINS ON THE #1 ENGINE AND #2 ENGINE. IDG AIR/OIL COOLER REQ REPLACEMENT. REMOVED AND REPLACED #1 ENGINE AND #2 ENGINE IDG AIR/OIL COOLER B737-900 AMM 24-11-21-000-801 AND AMM 24-11-21-400-801. GROUND VERIFICATION CHECKS GOOD. NO OIL LEAKS NOTED. REPLACED #2 ENG IDG AIR/OIL COOLER.
